Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Twisted homogeneous coordinate rings of abelian surfaces via mirror symmetry


Author: Marco Aldi
Journal: Proc. Amer. Math. Soc. 137 (2009), 2741-2747
MSC (2000): Primary 53D12; Secondary 14A22
DOI: https://doi.org/10.1090/S0002-9939-09-09817-7
Published electronically: February 11, 2009
MathSciNet review: 2497487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study Seidel's mirror map for abelian and Kummer surfaces. We find that mirror symmetry leads in a very natural way to the classical parametrization of Kummer surfaces in $ \mathbb{P}^3$. Moreover, we describe a family of embeddings of a given abelian surface into noncommutative projective spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53D12, 14A22

Retrieve articles in all journals with MSC (2000): 53D12, 14A22


Additional Information

Marco Aldi
Affiliation: Department of Mathematics, University of California, Berkeley, 970 Evans Hall #3840, Berkeley, California 94720-3840

DOI: https://doi.org/10.1090/S0002-9939-09-09817-7
Received by editor(s): October 19, 2006
Received by editor(s) in revised form: October 27, 2008
Published electronically: February 11, 2009
Additional Notes: This work was partially supported by NSF grant DMS-0072508
Communicated by: Ted Chinburg
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.